# SDR SWAA2015063041216

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 28,338 hours, 16,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE CORRODED UNDER R2 DOOR THRESHOLD, STATION 957 - 990, WL 108.  R & R ANGLE IAW SRM.
